# SDR IPXA12571578

- Difficulty date: February 9, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 21,024 hours, 13,455 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50164
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, STA 1180+5, RBL 60, SEAT TRACK HAS CORROSION ON INNER FLANGE.  REPAIRED IAW EA 120120 AND EO B757-5310-45881-A.
